EconPapers    
Economics at your fingertips  
 

Coefficient Conditions for Harmonic Close-to-Convex Functions

Toshio Hayami

Abstract and Applied Analysis, 2012, vol. 2012, 1-12

Abstract:

New sufficient conditions, concerned with the coefficients of harmonic functions 𠑓 ( 𠑧 ) = ℎ ( 𠑧 ) + 𠑔 ( 𠑧 ) in the open unit disk 𠕌 normalized by 𠑓 ( 0 ) = ℎ ( 0 ) = ℎ  ( 0 ) − 1 = 0 , for 𠑓 ( 𠑧 ) to be harmonic close-to-convex functions are discussed. Furthermore, several illustrative examples and the image domains of harmonic close-to-convex functions satisfying the obtained conditions are enumerated.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/413965.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/413965.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:413965

DOI: 10.1155/2012/413965

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:413965